Sharp exponential Redheffer-type inequalities for Bessel functions

Árpád Baricz, Shanhe Wu

Research output: Contribution to journalArticle

9 Citations (Scopus)


By using some known results on the zeros of Bessel functions of the first kind sharp exponential Redheffer-type inequalities are established for Bessel and modified Bessel functions of the first kind. The results presented in this paper extend and improve the other known results in the literature.

Original languageEnglish
Pages (from-to)257-278
Number of pages22
JournalPublicationes Mathematicae
Issue number3-4
Publication statusPublished - Jun 19 2009



  • Bessel functions
  • Circular functions
  • Hyperbolic functions
  • Modified bessel functions
  • Monotone form of l'hospital's rule
  • Rayleigh function
  • Redheffer-type inequalities
  • Zeros of bessel functions of the first kind

ASJC Scopus subject areas

  • Mathematics(all)

Cite this